# SDR ASOA200801470

- Difficulty date: November 6, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 26,196 hours, 23,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE PRESSURE FLOOR SILL PLATE HAS CORROSION FROM FS 409+128 TO FS 559, RBL 36 TO RBL 44.  REMOVED CORROSION ON R PRESSURE FLOOR SILL PLATE.  REQUIRES REO 601R-53-41-666, STEPS 2.2 C THRU F COMPLIANCE.  PERFORMED EDDY CURRENT INSPECTION ON BLENDED AREAS. NO INDICATIONS FOUND AT THIS TIME.
